Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Dirichlet finite biharmonic functions on the Poincaré $N$-ball


Authors: D. Hada, L. Sario and C. Wang
Journal: Bull. Amer. Math. Soc. 79 (1973), 914-915
MSC (1970): Primary 31B30
MathSciNet review: 0342722
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 31B30

Retrieve articles in all journals with MSC (1970): 31B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13257-4
PII: S 0002-9904(1973)13257-4



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia